Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Have constant cough for months. Was given an inhaler, steroids. What could this be?

I have a consent cough for months now but do not have a cold, i a missing so much work but my doctor dosent no wants wrog with me i was giving an inhailer but its not working then i was given striods but they not working i am so fed up of coughing all the time and there always feels like theres something in my throat?

Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello.You require additional test for diagnosis lower airway pathologies(thorax radiograph,
spirometry)and upper airway pathologies .If additional test nothing was found,should be discarded another pathologies that cause cronic cough such as reflux stomach to esophagus or postnasal drip.
The cause of chronic cough is not always an affection of the respiratory tract.
I wish you good health
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor